Catalog Home Page

Publications: Selvanathan, Saroja

Stats for Selvanathan, Saroja
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 2.

Journal Article

Bloom, W.R. and Selvanathan, S. (1986) Hypergroup structures on the set of natural numbers. Bulletin of the Australian Mathematical Society, 33 (1). pp. 89-102.


Selvanathan, Saroja (1985) Convolution structures on discrete spaces. Masters by Research thesis, Murdoch University.

This list was generated on Fri Dec 6 15:49:25 2019 UTC.